MathSciNet Relay Station
MathSciNet bibliographic data
MR316773 33A65
Carlitz, L. Generating functions for certain $Q$-orthogonal polynomials. Collect. Math. 23 (1972), 91–104.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement